MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT PRELOADED IOL SYSTEM; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT PRELOADED IOL SYSTEM; INTRAOCULAR LENS
Model Number FY60ADUS
Health Effect - Clinical Codes Rupture (2208); Vitrectomy (2643)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hoya device is pending evaluation.Internal reference: (b)(4).
 
Event or Problem Description
Reportedly, the lens was implanted and posterior capsule ruptured.The incision was enlarged and sutures were used.A vitrectomy was performed and anterior chamber lens was implanted.The patient's current status was described as "good, post-op cataract care.".
 
Additional Manufacturer Narrative
Regarding of this report, hoya device is pending evaluation.Additional information received for- date of event: (b)(6) 2017.Internal reference: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint evaluation details from qa (b)(6): returned iol condition: the lens and the both haptics were deformed.The optic was torn at the edge.No abnormalities were found in production and inspection records of the product.(b)(6).Internal reference: (b)(4).
 
Event or Problem Description

Brand Name
HOYA ISERT PRELOADED IOL SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key6965655
Report Number3006723646-2017-00025
Device Sequence Number1364923
Product Code HQL
UDI-Device Identifier04547480203133
UDI-Public04547480203133
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberFY60ADUS
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer10/02/2017
10/02/2017
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date10/30/2017
11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR